# SDR COMA0160304

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 11,878 hours, 10,950 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 494
- Condition: Malfunctioned
- Location: Horz Stab
- Part time: 1,656 hours, 1,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM WILL NOT REMAIN ENGAGED.  REPLACED THE HSTA.
